Pacific Journal of Mathematics

Second order complex differential equations with a real independent variable.

John H. Barrett

Article information

Source
Pacific J. Math., Volume 8, Number 2 (1958), 187-200.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103040095

Mathematical Reviews number (MathSciNet)
MR0098213

Zentralblatt MATH identifier
0085.30501

Subjects
Primary: 34.00

Citation

Barrett, John H. Second order complex differential equations with a real independent variable. Pacific J. Math. 8 (1958), no. 2, 187--200. https://projecteuclid.org/euclid.pjm/1103040095


Export citation

References

  • [2] , Matrix systems of second order differential equations, Portugaliae Math. 14 (1955), 79-89.
  • [3] , Priifer transformationfor matrixdifferentialequations Proc. Amer. Math. Soc. 8 (1957), 510-518.
  • [4] E. Hille, Oscillation theorems in the complex domain, Trans. Amer. Math. Soc. 23 (1922), 350-385.
  • [5] E. Hille, Behavior of solutions of linear second order differential equations, Ark. Mat, 2, (1951), 25-41.
  • [6] H. Prifer, Neue Herleitungder Sturm-LiouvilleschenReihenentwicklungstetiger Funktionen, Math. Ann. 95 (1926), 499-518.
  • [7] C. T. Taam, The houndedness of the solutions of a differential equation in the com- plex domain, Pacific J. Math. 2 (1952), 643-654.
  • [8] C. T. Taam, On the solutions of second order linear differe tial equations, Proc. Amer. Math. Soc. 4 (1953), 876-879.
  • [9] C. T. Taam, Oscillation theorems, Amer. J. Math. 74 (1952), 387-424.
  • [10] C. T. Taam, On the complex zeros of functions of Sturm-Liouvill type, Pacific J. Math. 3(1953), 837-843.